Change search
ReferencesLink to record
Permanent link

Direct link
A simple proof of the Hölder and the Minkowski inequality
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
1995 (English)In: The American mathematical monthly, ISSN 0002-9890, E-ISSN 1930-0972, Vol. 102, no 3, 256-259 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1995. Vol. 102, no 3, 256-259 p.
Research subject
URN: urn:nbn:se:ltu:diva-15827Local ID: f629cad0-ac65-11db-aeba-000ea68e967bOAI: diva2:988802
Godkänd; 1995; 20070125 (evan)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(243 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 243 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Other links

Search in DiVA

By author/editor
Maligranda, Lech
By organisation
Mathematical Science
In the same journal
The American mathematical monthly

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link